# SDR NSV2008F00016

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT 14000 FT WENT BELOW MIN/880 WITH CONDITION LEVERS.  RETURNED CONDITION LEVER TO MIN 850 IMMEDIATELY.  NR 1 AND NR 2 PEC FAILED AND PROPS WENT TO 1080 RPM ON FINAL APPROACH TO EWR AIRSPEED 180 ALT 3000 FT.  NR 1 ENG CYCLES IN AND OUT OF FEATHER.  MANUALLY FEATHERED NR 1 ENG AND SHUT NR 1 ENG DOWN WITH QRC.  NORMAL LANDING.  PULLED OFF RUNWAY AND SHUTDOWN NR 2 ENG PER NORMAL CHECKLIST.  RETRIEVED DATA FROM THE EMU IAW Q400 AMM 45-00-73-742-801.  FOUND FAULT CODES 280 AND 238 SET ON PROPELLER NR 1 AND NR 2.  PERFORMED TROUBLESHOOTING IAW FIM TASK 61-20-06-810.  OPS CHECK GOOD.  NO FAULTS STORED.
